# SDR AALA202411065525

- Difficulty date: October 15, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 67,471 hours, 28,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON ANGLE CONNECTED TO FRAME AND FUSELAGE SKIN AT STA 328, S23L. REPLACED ANGLE PER AARD 51-00-05-1.
